Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 37, NWS Fort Worth, TX

March 31, 2005Milam County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 31, 2005, 5:39 PM CST for Milam County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2005, 5:39 PM CST (23:39 UTC)
Expired
Mar 31, 2005, 6:45 PM CST
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Milam County, TX

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:05 PM CSTSevere Thunderstorm WatchSPC7 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:33 PM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Mar 31, 2:33 PM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
233 PM CST THU MAR 31 2005

.DISCUSSION...
MID LEVEL CIRCULATION EVIDENT PER VIS SAT NW OF KLBB AT 20Z.  THIS
FEATURE WILL MOVE EASTWARD ALONG THE RED RIVER VALLEY TONIGHT...
AIDING CONVECTIVE DEVELOPMENT OVER EASTERN HALF OF NTX THIS EVENING
THROUGH FRIDAY MORNING. THE MOST LIKELY AREA FOR STRONG TO SEVERE
CONVECTION BEGINS JUST WEST OF THE I-35 CORRIDOR LATE THIS AFTERNOON
AND SPREADS EAST THIS EVENING.  WITH VERY COLD TEMPERATURES AT
500MB ADVECTING TOWARD THE REGION AND LOW LEVEL DRY AIR... HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREAT FOR OUR CWA.  LOW LEVEL SHEAR
FOR SUPERCELL DEVELOPMENT REMAINS BEST ALONG AND NORTH OF CORSICANA
TO ATHENS LINE TONIGHT WHEN OUR SURFACE FLOW BEGINS TO BACK AS AN
INVERTED SURFACE TROUGH DEEPENS AND BEGINS TO MOVE EAST.

FOR FRIDAY...LINGERING RAIN AND SHOWERS ARE EXPECTED OVER THE
NORTHEAST COUNTIES UNTIL MIDDAY AS WRAP-AROUND ENERGY PERSISTS. MUCH
COOLER AND WINDY (20 TO 30 MPH) MOST OF THE DAY AS PRESSURE GRADIENT
REMAINS TIGHT THROUGH EARLY FRIDAY AFTERNOON.  DOUBT IF THE RED
RIVER VALLEY WILL SEE ANY WINTRY MIX AS PARTIAL THICKNESSES CLOSE TO
THE UPPER LOW ARE JUST A LITTLE ON THE WARM SIDE.

A PATTERN OF NICE WEATHER IS IN STORE FOR THE REGION THIS WEEKEND
AND MONDAY AS SOUTHERLY FLOW AND WARMER TEMPERATURES RETURN.  BY
TUESDAY... ANOTHER UPPER TROUGH MOVES OVER THE ROCKIES AND ACROSS
THE CENTRAL PLAINS WITH A COLD FRONT MOVING THROUGH THE CWA TUESDAY
AFTERNOON/EVENING.  THIS SYSTEM WILL BE TOO FAR NORTH OF THE REGION
FOR ANY MORE THAN SCATTERED CONVECTION ALONG THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  63  42  71 /  20   0   0   0
WACO, TX              46  65  40  71 /  20   0   0   0
PARIS, TX             44  59  39  69 /  60  30   0   0
DENTON, TX            45  62  40  71 /  30   0   0   0
MCKINNEY, TX          45  61  40  71 /  30   0   0   0
DALLAS, TX            46  64  42  71 /  20   0   0   0
TERRELL, TX           46  62  41  71 /  30   0   0   0
CORSICANA, TX         48  64  41  70 /  30   0   0   0
TEMPLE, TX            47  66  41  71 /  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

/75
Hazardous weather outlook, Mar 31, 5:24 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CST THU MAR 31 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
524 PM CST THU MAR 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SEVERE THUNDERSTORM WATCH BOX 115 IS IN EFFECT UNTIL MIDNIGHT FOR
AREAS OF NORTH TEXAS EAST OF A LINE FROM BONHAM...WAXAHACHIE...
TEMPLE. A MODERATE RISK FOR SEVERE STORMS IS EXPECTED
THROUGH TONIGHT SOUTHEAST OF A EMORY...TERRELL...CORSICANA...
GROESBECK...HEARNE LINE. A SLIGHT RISK FOR SEVERE STORMS THROUGH
EARLY THIS EVENING IS EXPECTED AS FAR WEST AS A BOWIE...
WEATHERFORD...HAMILTON...SAN SABA LINE...AS A VIGOROUS UPPER LEVEL
SYSTEM AND ASSOCIATED DRYLINE AND COLD FRONT CONTINUE
MOVING EAST ACROSS THE AREA.

THE MAIN THREATS ARE LARGE HAIL AND FREQUENT LIGHTNING...
AS TEMPERATURES ALOFT CONTINUE COOLING RAPIDLY IN ADVANCE OF AN
UPPER LOW. HOWEVER...DAMAGING WINDS TO 60 MPH AND ISOLATED TORNADOES
CANT BE RULED OUT IN THE MODERATE RISK AREA WHERE DEEPER MOISTURE
AND BETTER INSTABILITY RESIDE.

ELSEWHERE...BEHIND THE COLD FRONT...LOOK FOR GUSTY
NORTH AND NORTHWEST WINDS TO OCCUR...ESPECIALLY BY DAYBREAK FRIDAY
WHEN WIND SPEEDS ARE EXPECTED TO AVERAGE BETWEEN 20 AND 30 MPH.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS MAY STILL BE ONGOING NORTHEAST OF A SHERMAN
TO EMORY LINE AT DAYBREAK. GUSTY NORTH AND NORTHWEST WINDS BETWEEN 20
AND 30 MPH WILL LIKELY OCCUR MOST OF THE DAY FRIDAY...BEFORE
DIMINISHING BY EVENING.

ANOTHER STORM SYSTEM WILL ARRIVE NEXT TUESDAY AND TUESDAY NIGHT WITH
A CHANCE FOR THUNDERSTORMS ONCE AGAIN. AT THIS TIME...IT IS TOO EARLY
TO ASSESS ANY SEVERE WEATHER POTENTIAL WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED...ESPECIALLY THIS EVENING EAST OF
INTERSTATE 35 IN THE WATCH/MODERATE RISK AREA.

In the hours before

Special weather statement, Mar 31, 4:53 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 PM CST THU MAR 31 2005

TXZ158>160-174-010000-

BELL-FALLS-MCLENNAN-MILAM-
453 PM CST THU MAR 31 2005

...SIGNIFICANT WEATHER UPDATE...

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF
BELL...FALLS...MCLENNAN AND MILAM COUNTIES BETWEEN 5 AND 6 PM.  DUE
TO A VERY UNSTABLE AIRMASS OVER THE AREA...THESE THUNDERSTORMS MAY
QUICKLY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.
RESIDENTS IN THE AREA SHOULD REMAIN ALERT TO RAPIDLY CHANGING
WEATHER CONDITIONS...AND POSSIBLE WARNINGS DURING THE NEXT COUPLE
HOURS.

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.